# SDR MALA020226

- Difficulty date: March 18, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, CRACK ON RT SIDE OF LOWER VERTICAL STABILIZER, LOCATED AT STAB TO FUSELAGE CLOSING ANGLE.  REPAIRED IN ACCORDANCE WITH BAE FAX BARA/AVR/5825/02-DC, RIL HC550H9004 ISS 3 AND EO A55013.
